# SDR FDEA202311301901

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 767-300
- Aircraft serial: 66869
- Aircraft time: 1,831 hours, 901 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 254N118514
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE FLUCTUATIONS OF  /- 500FPM DURING  FLIGHT.  REPEAT WRITE-UP. REF: WRI 22-30/0868               REMOVED AND REPLACED AY AUTOTHROTTLE MICROSW PER                                  AMM. ALL ADJ/ TESTS GOOD AT THIS TIME.  A/C OK FOR                                SERVICE
